MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404232
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient stated that this inflatable penile prosthesis (ipp) exhibited a device deficiency.A computed tomography (ct) scan was performed, and the physician determined that the device needed to be replaced.During an evaluation, a possible sticky pump issue was identified, as the pump remained collapsed and the device did not inflate correctly.A surgical procedure was performed, during which a broken pump hose was identified.As a result, the ipp was removed and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1000066211.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50196780
Report Number2124215-2026-42652
Device Sequence Number13346400
Product Code JCW
UDI-Device Identifier00878953003450
UDI-Public(01)00878953003450(17)191110(10)1000007140
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/10/2019
Device Model Number72404232
Device Catalogue Number72404232
Device Lot Number1000007140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale